# SDR DALA2025090106442

- Difficulty date: August 30, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 67,137 hours, 34,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING COVER SLIDE LINING DOOR 832 PLACARD AT AFT GALLEY AREA.   INSTALLED COVER SLIDE LINING DOOR 832 PLACARD (DO NOT SIT HERE ESCAPE SLIDE) AT AFT GALLEY AREA (1 EA) AS PER A320FAM AMM-11-00-00-400-021-A. (1172300).
